# SDR SWIA201024161

- Difficulty date: May 3, 2010
- Submitted: May 10, 2010
- Operation: Air carrier
- Aircraft: N709BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7850
- Aircraft time: 16,418 hours, 13,399 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT SIGNS INOP.  (FLT 6895)  ALL OPERATIONAL CHECKS NORMAL.
